Home > JMF>

Prof. Moawia Alghalith

University of the West Indies, Trinidad-and-Tobago

Email: malghalith@gmail.com



Publications (Selected)

  1. Alghalith, M. (2013) “The Interaction among Production, Hedging and Investment Decisions.” Economic Modelling, 30, 193-195.
  2. Alghalith, M. (2012) “A new approach to stochastic optimization.” Journal of Optimization Theory and Applications, 155, 669-672.
  3. Alghalith, M. (2012) “The impact of background risk.” Physica A: Statistical mechanics and its applications, 24, 6506-6508.
  4. Alghalith, M. (2012) “Forward dynamic utility functions: a new model and new results.” European Journal of Operational Research, 223, 842-845.
  5. Alghalith, M. (2012) “New solutions for non-smooth value functions.” Comptes rendus mathématiques de l'Académie des sciences (the Royal Society of Canada), 34,
  6. Alghalith, M.  (2012) “New methods of estimating of volatility and returns: revisited.” Journal of Asset Management, 13, 307-309.
  7. Alghalith, M., E. Ramlogan and M. Franklin (2012) “The Role of Policy in the Stock Market.” Theoretical Economics Letters 2012, Vol. 2, 230-231.
  8. Alghalith, M. (2012) “A new stopping time model: a solution to the free-boundary problem.” Journal of Optimization Theory and Applications, 2012, Vol.152, 265-270.
  9. Alghalith, M. (2012) “New methods of estimating volatility and returns.” Journal of Asset Management, 2012, Vol.13, 1-4.
  10. Alghalith, M., T. Polius and M. Franklin (2012) “The Impact of the Exchange Rate on the Stock Market.” Economia Internationale, 65, 495-502.
  11. Alghalith, M., M. Dukharan, and C. Floros (2012) “Testing dominant assumptions and theories in behavioral finance.” Journal of Risk Finance, 2012, 13, 262-268.
  12. Alghalith, M. and T. Polius (2012) “The interaction between the financial sector and the real sector: a stochastic model.” Annals of Financial Economics, 7, 1-4.
  13. Alghalith, M. (2012) “Portfolio optimization with unknown horizon.” Journal of Mathematical Finance, 2012, Vol. 2, 41-42.
  14. Alghalith, M. (2012) “Generalized stochastic processes: the portfolio model.” Journal of Mathematical Finance, 2012, 2, 199-201.

Profile Details